# SDR 99ZZZX1217

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Air Services Inc, repair station SO5R204N
- Aircraft: N481CA
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257081
- Engine: Lyc TIO540A1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Line
- Part number: 41A21926
- Condition: Cracked
- Location: Air Inlet
- Part time: 19 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED/BROKEN ELBOW ADAPTER WELD.  AREA AROUND WELD WAS CRACKED CAUSING ADAPTER TO BREAK OFF WITH MINIMAL FORCE.  WHEN ADAPTER BREAKS OFF, A 1 INCH HOLE IS LEFT IN AIR INLET PIPE CAUSING A DROP IN M.A.P.
